# SDR FDEA200904021152

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960007200
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT INNER FLAP OLD FILLED REPAIR, AFTER REMOVING OF FILLER, DENT VISIBLE, RIB 16-17 TOP SKIN.  REPAIR PERFORMED BY BLEND OUT IAW RAS/FOK/066/2009 ISS A, APPROVED BY EA 6-5750-129131.
